Per citar aquest document: http://ddd.uab.cat/record/51212
Infratopological bornologies and Mackey-convergence of series
Canela, Miguel A.
Serrahima, Mercé

Data: 1986
Resum: In this paper some aspects of ínfratopological bornologies are discussed. First, it is shown that bornologies with countable basis are infratopological. Second, it is shown that the convergence of series presents some pathologies beyond this class.
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions de la Secció de Matemàtiques, V. 30 n. 2/3 (1986) p. 101-107, ISSN 0210-2978

DOI: 10.5565/PUBLMAT_302386_07


7 p, 110.4 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions de la Secció de Matemàtiques

 Registre creat el 2009-11-17, darrera modificació el 2014-10-01



   Favorit i Compartir
QR image